# SDR RAIA2011041100002

- Difficulty date: April 11, 2011
- Submitted: April 14, 2011
- Operation: Air carrier
- Aircraft: N840HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145341
- Aircraft time: 24,728 hours, 22,486 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Valve
- Part number: 8166101
- Condition: Malfunctioned
- Location: Bleed Air Sys
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

DURING LANDING THE FLIGHT CREW REPORTED RECEIVING A BLEED 1 OVERTEMP MESSAGE AND A BLD NR 2 LEAK MESSAGE ON THE EICAS.  MAINTENANCE REMOVED AND REPLACED THE NR 1 FAN AIR VALVE AND PERFORMED ENGINE RUNS AND BLEED SYSTEM OPERATIONAL CHECKS.  NO DEFECTS NOTED AT THIS TIME.
